# SDR MASA200400537

- Difficulty date: September 20, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 5,188 hours, 4,586 cycles
- Engine: Allsn AE3007A
- System (JASC): 2611 · Smoke Detection
- Part: Apu
- Part number: 4504113
- Part serial: SPE0214324
- Condition: Smoke
- Location: Apu Bay
- Part time: 8,731 hours, 4,598 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CLOSED - ASH 2673 PIT. AIRCRAFT RETURNED TO THE GATE. CREW REPORTED SMOKE AND ODOR IN THE CABIN. MAINTENANCE ISOLATED THE PROBLEM TO THE APU. MAINTENANCE CLEARED THE CABIN OF SMOKE AND ODOR AND DEFERRED THE APU.  9/22/04 MAINTENANCE REMOVED AND REPLACED THE APU.
